Science and Mathematics Faculty Publications

Title

A Direct Proof of the Integral Formulae for the Inverse Hyperbolic Functions

Document Type

Article

Publication Date

9-2016

Journal Title

The College Mathematics Journal

Volume

47

Issue

4

First Page

297

Last Page

299

DOI

10.4169/college.math.j.47.4.297

Abstract

In the same vein as a Classroom Capsule of Arnold Insel on the arctangent, we present a direct geometric derivation of the integral formulae for the inverse hyperbolic functions. We then use these formulae to obtain the derivatives of the various hyperbolic trigonometric functions.

Keywords

Inverse hyperbolic functions, hyperbolic trigonometric functions